Advertisement

On an analytical method in the theory of independent random variables

  • K. Kunisawa
Article

Keywords

Characteristic Function Canonical Form Independent Random Variable Typical Function Nondecreasing Function 

References

  1. (4).
    Applying this function, the author has shown an outline of the proof of the large numbers; cf. K. Kunisawo, Mean concentration function and the law of large numbers, Proc. Imp. Acad. Tokyo, 20, pp. 627–630, 1944.MathSciNetCrossRefGoogle Scholar
  2. (5).
    P. Lévy—W. Doeblin, Sur les sommes de variables aléatoires indépendentes à disperseons bornées inferieurment, C. R. Paris, 202, pp. 2027–2029.Google Scholar
  3. (6).
    P. Lévy, or “Sur les séries dont terms sont des variables eventuelles independentes, St. math., 3, pp. 119–155, 1931.CrossRefGoogle Scholar
  4. (7).
    A. Khintchine—A. Kolmogoroff, Über konvergenz von Reihen deren Gheder durch den Zufall bestimmt werden. Rec. Math., 32, pp. 668–688, 1935.zbMATHGoogle Scholar
  5. (8).
    W. Feller, Über das Gesetz der grössen Zahlen, Acta, Szeget 8, pp. 191–201, 1937.zbMATHGoogle Scholar
  6. (9).
    A. Khintchine, Zur Theorie der unbeschränkt teilbaren Verteilungsgesetze, Rec. Math., 2, pp. 79–117. 1937.zbMATHGoogle Scholar
  7. (10).
    A. Kolmogorof, Sulle forma generale di un processo stochastics omogenes, Atti. d. r. Accad. d. Lincei, S. 6, 15, pp. 805–808, pp. 866–868, 1932.Google Scholar
  8. (11).
    P. Lévy, or Sur les intégrales dont les element sont des variables aléatoires independentes, Ann. d. r. Scuola Norm. d. Pisa; II 3, pp. 331–366, 1935, pp. 217–218, 1935.Google Scholar
  9. (12).
    K. Itô, On stochastic processes (1), Jap. Journ. Math., 18, pp. 261–301, 1942.CrossRefGoogle Scholar
  10. (13).
    A. Khintchine, Deduction nouvelle d'une formula de M. Paul Lévy, Bull. Univ. Etat. Moscou, Ser. Int., S. A. Math. et Mechan, 1, pp. 5–9, 1935.MathSciNetGoogle Scholar
  11. (14).
    W. Doeblin, Sur les sommes d'une grand nombre de variables aleatoires indépendent, Bull. Sci. Math., 63, pp. 35–64, 1939.MathSciNetzbMATHGoogle Scholar
  12. (15).
    J. Marcinkiewicz, Quelques theoresm de la theorie des probabilités, Bull. Semin. Math. Univ. Wilno, 2, pp. 22–34, 1939.MathSciNetGoogle Scholar
  13. (16).
    B. Gnedenko, Über die Konvergence der Verteilungsgesetzen von Summen von einander unabhangiger Summanden, C. R. URSS, 18, pp. 4–7, 1938, 22, 2, 1939.Google Scholar
  14. (17).
    A. Khintchine,.zbMATHGoogle Scholar
  15. (18).
    A. Kolmogoroff, Grundbegrff, der Wahrsheinlichkeitsrechnung, Ergeb. Math., II, 3 (1933), Springer.Google Scholar
  16. (19).
    J. L. Doob, Probability and Statistics, Trans. Amer. Math. Soc. 36, pp. 759–775, 1934.MathSciNetCrossRefGoogle Scholar
  17. (20).
    T. Kawata, On the strong law of large numbers, Proc. Imp. Acad. Tokyo, 16, pp. 109–112, 1940.MathSciNetCrossRefGoogle Scholar
  18. (21).
    A. Khintchine, Sur une legge dei grandi numeri generalzzato, Giorn. Ist. Ita. Attuari, 7, pp. 365–377, 1936.zbMATHGoogle Scholar
  19. (22).
  20. (23).
    J. Marcinkiewicz,.MathSciNetGoogle Scholar
  21. (24).
    S. Bochner, vorlesungen über Fouriersche Integrale, Leipzig, p. 30, 1923.Google Scholar
  22. (25).
  23. (29).
    P. Lévy—W. Doeblin, loc. cit. 5) Sur les sommes de variables aléatoires indépendentes à disperseons bornées inferieurment, C. R. Paris, 202, pp. 2027–2029.Google Scholar
  24. (31).
  25. (32).
  26. (33).
    A. Khintchine—A. Kolmogoroff,.zbMATHGoogle Scholar
  27. (34).
    A. Bobroff, Über relative Stablität von Summen positive zufälliger, Grössen (Russian), Uchenye Zapiski Moskov, Gos. Univ., Nomografija, pp. 191–202, 1939.Google Scholar
  28. (36).
  29. (37).
    A. Khintchine,.zbMATHGoogle Scholar
  30. (40).
  31. (41).
    A. Khintchine,.zbMATHGoogle Scholar
  32. (42).
    B. Gnedenko,.Google Scholar
  33. (44).
    A. Khintchine,.zbMATHGoogle Scholar
  34. (45).
    W. Doeblin, Étude de l'ensemble de puissances d'une loi de probablité, St. Math., 9 (1), pp. 71–96, 1939.CrossRefGoogle Scholar
  35. (47).
    Cf. H. Cramér, Random variables and probability distributions, Cambridge tracts, 36, p. 41, 1937.zbMATHGoogle Scholar
  36. (48).
    A. Khintchine,.zbMATHGoogle Scholar
  37. (49).
    J. Marcinkiewicz,.MathSciNetGoogle Scholar
  38. (50).
  39. (51).
    J. Marcinkiewicz,.MathSciNetGoogle Scholar
  40. (52).

Copyright information

© The Institute of Statistical Mathematics, Tokyo 1949

Authors and Affiliations

  • K. Kunisawa
    • 1
    • 2
  1. 1.Institute of Statistical Mathematics TokyoTokyoJapan
  2. 2.Tokyo Institute of TechnologyTokyoJapan

Personalised recommendations